RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sabitova, Mariya Mihailovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:117
Abstract pages:793
Full texts:184
References:57
Birth date: 29.01.1983
E-mail: ,
Keywords: inverse problems.
UDC: 517.956.4

Subject:

Inverse problems for parabolic equation.


http://www.mathnet.ru/eng/person41963
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. I. A. Kaliev, M. M. Sabitova, “Задачи определения температуры и плотности источников тепла по начальной и конечной температурам”, Sib. Zh. Ind. Mat., 12:1 (2009),  89–97  mathnet  mathscinet; J. Appl. Industr. Math., 4:3 (2010), 332–339

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020